# SDR FDEA201112305462

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 85,112 hours, 14,655 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FSS DISCHARGE LIGHT ILLUMINATED ON OVERHEAD PANEL AFTER L1 DOOR CLOSED.  2L RED INDICATOR  ILLUMINATED ON CONTROL PANEL.  COMPLIED WITH EA 1-2624-155778, REV NO A POS.
